# SDR CKSA96369

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 80 Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND STA 80 AT STRINGER 22R PRESSURE FLOOR PANEL FINGER DOUBLERS SEPARATING AND FASTENERS SHEARED.  REMOVED AND REPLACED FINGER DOUBLERS CLEANED CORROSION AND FOUND TO BE WITHIN LIMITS ON PRESSURE FLOOR PANEL.  REPLACED DOUBLER AROUND POWER CABLES IAW DC-8 SRM 53-2-0, 51-1-21.  C-1 CHECK WORK CARD NR 0065.  NON-ROUTINE TASK CARD NR 91641.
